# SDR AALA201710279039

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 9,155 hours, 3,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT NEXT TO THE FIRST CLASS FLIGHT ATTENDANT JUMPSEAT AND THE L1 DOOR HAS A DETACHED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 31-51-01.  OPERATIONAL CHECK GOOD.
